Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Versal unfoldings of $G$-invariant functions
HTML articles powered by AMS MathViewer

by V. Poénaru PDF
Bull. Amer. Math. Soc. 82 (1976), 86-88
References
    1. E. Bierstone, Smooth functions invariant under the action of a finite group (to appear).
  • Jean A. Dieudonné and James B. Carrell, Invariant theory, old and new, Advances in Math. 4 (1970), 1–80 (1970). MR 255525, DOI 10.1016/0001-8708(70)90015-0
  • 3. G. Lassalle, (to appear).
  • B. Malgrange, Ideals of differentiable functions, Tata Institute of Fundamental Research Studies in Mathematics, vol. 3, Tata Institute of Fundamental Research, Bombay; Oxford University Press, London, 1967. MR 0212575
  • 5. J. Mather, Right equivalence (to appear). 6. J. Mather, Stability of C. I-IV, Ann. of Math. (2) 87 (1968), 89-104; Ann. of Math. (2) 89 (1969), 254-291; Inst. Hautes Études Sci. Publ. Math. No. 35 (1968), 279-308; Inst. Hautes Études Sci. Publ. Math. No. 37 (1969), 223-248. MR 38 #726; 41 #4582; 43 #1215a, b. 7. V. Poénaru, Déploiement des fonctions G-invariantes (to appear).
  • Valentin Poénaru, Un théorème des fonctions implicites pour les espaces d’applications $C^{\infty }$, Inst. Hautes Études Sci. Publ. Math. 38 (1970), 93–124 (French). MR 474375, DOI 10.1007/BF02684653
  • Gerald W. Schwarz, Smooth functions invariant under the action of a compact Lie group, Topology 14 (1975), 63–68. MR 370643, DOI 10.1016/0040-9383(75)90036-1
  • 10. F. Sergeraert, Un théorème des fonctions implicites, Ann. Sci. École Norm. Sup. (1972), 559-660.
  • René Thom, Stabilité structurelle et morphogénèse, Mathematical Physics Monograph Series, W. A. Benjamin, Inc., Reading, Mass., 1972 (French). Essai d’une théorie générale des modèles. MR 0488155
  • René Thom, La théorie des catastrophes: état présent et perspectives, Manifold 14 (1973), 16–23 (French). Report on catastrophes, Part I. MR 0488122
  • Hermann Weyl, The classical groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997. Their invariants and representations; Fifteenth printing; Princeton Paperbacks. MR 1488158
  • V. M. Zakaljukin, A theorem on versality, Funkcional. Anal. i Priložen. 7 (1973), no. 2, 28–31 (Russian). MR 0321137
  • Georges Glaeser, Fonctions composées différentiables, Ann. of Math. (2) 77 (1963), 193–209 (French). MR 143058, DOI 10.2307/1970204
  • René Thom, Modèles mathématiques de la morphogénèse, Accademia Nazionale dei Lincei; Scuola Normale Superiore di Pisa, Pisa, 1971 (French). Lezioni Fermiane, Classe di Scienze. MR 0467804
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58C25
  • Retrieve articles in all journals with MSC (1970): 58C25
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 86-88
  • MSC (1970): Primary 58C25
  • DOI: https://doi.org/10.1090/S0002-9904-1976-13970-5
  • MathSciNet review: 0426031